# SDR SIMA20180101002

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 33,051 hours, 28,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Defective
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, TROUBLE SHOT SYSTEM FOUND FLAP ECU TO BE BAD. REMOVED AND REPLACED FLAP ECU PERFORMED OPS CHECK IAW AMM 27-53-00 OPS CHECKS GOOD AIRCRAFT OK FOR SERVICE.
